MAUDE Adverse Event Report: SURGICAL ENDO GIA; STAPLE, IMPLANTABLE

SURGICAL ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030458
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure to Anastomose (1028); Abscess (1690); Hemorrhage/Blood Loss/Bleeding (1888); Stenosis (2263); Unintended Radiation Exposure (4565)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: 030459 endo gia r/or 60 4.8mm (lot#: unknown) 030458 endo gia r/or 60 3.5mm (lot#: unknown) 030459 endo gia r/or 60 4.8mm (lot#: unknown) elghadban, h., shoma, a., abdallah, e., negm, a., abdullah, e., hamed, h., ghareeb, s., lotfy, a., and taki-eldin, a.Laparoscopic one anastomosis gastric bypass as a revisional procedure after failed vertical banded gastroplasty: our center experience.Journal of obesity, volume 2025, article id 4161005, https://doi.Org/10.1155/jobe/4161005; pages 1-8 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the literature, a retrospective study evaluated the safety, efficacy, and outcomes of one anastomosis gastric bypass (oagb) as a revisional procedure following failed vertical banded gastroplasty (vbg).Seventy-one patients underwent the procedure between february 2014 and february 2020.A stapler cartridge (60mm, blue) was used to perform the anastomosis between the gastric pouch and small bowel.The stapling defect was closed with a competitor suture.Postoperative complications included one case (1.4%) of anastomotic stricture, which was managed by upper gi endoscopy and balloon dilatation, indicating a serious injury event.Other complications included bleeding requiring transfusion, leakage managed by endoscopy or stent, and an abscess managed by drainage and antibiotics.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22475611
Report Number1219930-2025-02929
Device Sequence Number8555161
Product Code GDW
UDI-Device Identifier10884523002898
UDI-Public10884523002898
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030458
Device Catalogue Number030458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE ON H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale